# SDR DALA2022120107682

- Difficulty date: November 30, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N129DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50048
- Aircraft time: 6,732 hours, 3,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE WASTE BOX CORRODED IN FWD AND AFT OF THE CUT OUT AREA. SEE NON-ROUTINE 00041 OF WORK PACKAGE P541181220221020 FOR MORE INFORMATION. ALL CORRODED PARTS WERE REPLACED WITH NEW. REPAIRED WASTE SERVICE COMPARTMENT PER DAL ER/A PRI 603892-14 REV. 0, REV, 1, REV 2 AND FINAL ER/A 603892-14, REV. ORIGINAL. ASSOCIATED ER/A 14-603892 ADDED FOR AC 8129. (LP# 2518092)
